Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Differential equations over polynomially bounded o-minimal structures


Authors: Jean-Marie Lion, Chris Miller and Patrick Speissegger
Journal: Proc. Amer. Math. Soc. 131 (2003), 175-183
MSC (2000): Primary 26A12, 34E99; Secondary 34E05, 03C64
Published electronically: May 22, 2002
MathSciNet review: 1929037
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the asymptotic behavior at $+\infty$ of non-oscillatory solutions to differential equations $y'=G(t,y), t>a$, where $G\colon\mathbb{R} ^{1+l}\to\mathbb{R} ^l$ is definable in a polynomially bounded o-minimal structure. In particular, we show that the Pfaffian closure of a polynomially bounded o-minimal structure on the real field is levelled.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 26A12, 34E99, 34E05, 03C64

Retrieve articles in all journals with MSC (2000): 26A12, 34E99, 34E05, 03C64


Additional Information

Jean-Marie Lion
Affiliation: Laboratoire de Topologie, Université de Bourgogne, 21078 Dijon cedex, France
Address at time of publication: IRMAR, Campus Beaulieu, Université Rennes I, 35042 Rennes cedex, France
Email: lion@maths.univ-rennes1.fr

Chris Miller
Affiliation: Department of Mathematics, The Ohio State University, 231 West 18th Avenue, Columbus, Ohio 43210
Email: miller@math.ohio-state.edu

Patrick Speissegger
Affiliation: Department of Mathematics, University of Toronto, Toronto, Ontario, Canada M5S 3G3
Address at time of publication: Department of Mathematics, University of Wisconsin, 480 Lincoln Drive, Madison, Wisconsin 53706
Email: speisseg@math.wisc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06509-7
PII: S 0002-9939(02)06509-7
Received by editor(s): April 11, 2000
Received by editor(s) in revised form: August 20, 2001
Published electronically: May 22, 2002
Additional Notes: The second author’s research was supported by NSF Grants DMS-9896225 and DMS-9988855.
The third author’s research was supported in part by NSERC Grant OGP0009070.
Communicated by: Carl G. Jockusch, Jr.
Article copyright: © Copyright 2002 American Mathematical Society